# SDR AWXA0000024

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 664700500A4D
- Condition: Malfunctioned
- Location: Pitot System
- Part time: 17,037 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, RECEIVED CAPTAINS ANTI-ICE/PITOT MESSAGE (REPEAT).  REPLACED NR 1 AND NR 2 LGCIU COMPUTERS AND NLG PROX SENSOR 25GA.  NR 1 LGCIU WAS REPLACED FOR SAME DISCREPANCY TT 0097701 SN 1905.  PITOT HEAT COMPUTER  REPLACED FLIGHT PRIOR.  REPLACED FOR NR 2 FAULT.
